# SDR FDEA201206072121

- Difficulty date: June 7, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 18,866 hours, 10,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532706000200
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 241TH FLOOR PANEL UPPER SURFACE HAS IMPACT DAMAGE.  REMOVED FLOOR PANEL IAW AMM 53-10-25-4.   FABRICATED A NEW FLOOR PANEL IAW SRM 53-10-20, MC.   INSTALLED FLOOR PANEL IAW AMM 53-10-25-4.  THE REPAIR EVALUATED IAW GMM 6-2-100 AND CLASSIFIED AS MINOR.
